i took Clomid last cycle and took HPT at 28 days and got a VERY faint line. I tested the next day and there was no line. I am usually regular, but my period didn't come until I was 4 days late. I am wondering if I might have been pregnant, but maybe it didn't take for some reaon. Anyway, my period seemed normal other than being 4 days late. I bled for 4-5 days. Now, it is 7 days after I started and I am having really strange and bad abdominal pain and spotting with dark blood. I don't know what to think of it. Could this have anything to do with the clomid? Any advice from anyone would be greatly appreciated. After trying for 5 years and no apparent medical reason for my infertility, and 2 m/c I am getting a little crazy with analyzing everything. thanks for listening.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...